Alert archive / Louisiana / Small Craft Advisories in 2012
Small Craft Advisory 38, NWS Lake Charles, LA
NWS Lake Charles, LA issued this small craft advisory at Dec 9, 2012, 3:20 AM CST. It took effect at Dec 10, 2012, 3:00 AM CST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Dec 9, 2012, 3:20 AM CST (09:20 UTC)
- In effect from
- Dec 10, 2012, 3:00 AM CST
- Expired
- Dec 11, 2012, 3:15 AM CST
- In force
- 24 hr
- Issued by
- NWS Lake Charles, LA
The text
As transmitted, in the capitals the NWS used until 2016.
212 WHUS74 KLCH 090920 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 320 AM CST SUN DEC 9 2012 ...A COLD FRONT WILL BRING STRONG AND GUSTY WINDS BY EARLY MONDAY... .AS A FAST MOVING COLD FRONT MOVES THROUGH EARLY MONDAY MORNING, WINDS WILL SHIFT TO THE NORTHWEST WITH GUSTS TO 30 KNOTS AND BUILDING SEAS. THESE CONDITIONS WILL PERSIST OVER THE COASTAL WATERS IN THE WAKE OF THE FRONT THROUGH MONDAY NIGHT. GMZ450-452-455-470-472-475-092100- /O.NEW.KLCH.SC.Y.0038.121210T0900Z-121211T1200Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 320 AM CST SUN DEC 9 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM MONDAY TO 6 AM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM MONDAY TO 6 AM CST TUESDAY. * WINDS AND SEAS: NORTH WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SWEENEY
7 follow-up statements
986 WHUS74 KLCH 092127 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 327 PM CST SUN DEC 9 2012 ...A COLD FRONT WILL BRING STRONG AND GUSTY WINDS BY EARLY MONDAY... .AS A FAST MOVING COLD FRONT MOVES THROUGH EARLY MONDAY MORNING... WINDS WILL SHIFT TO THE NORTHWEST WITH GUSTS TO 30 KNOTS AND BUILDING SEAS. THESE CONDITIONS WILL PERSIST OVER THE COASTAL WATERS IN THE WAKE OF THE FRONT THROUGH MONDAY NIGHT. GMZ450-452-455-470-472-475-100530- /O.EXT.KLCH.SC.Y.0038.121210T0900Z-121211T0600Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 327 PM CST SUN DEC 9 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM MONDAY TO MIDNIGHT CST MONDAY NIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 3 AM MONDAY TO MIDNIGHT CST MONDAY NIGHT. * WINDS AND SEAS: NORTH WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
607 WHUS74 KLCH 100342 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 942 PM CST SUN DEC 9 2012 ...STRONG NORTH WINDS EXPECTED ON MONDAY... .A STRONG COLD FRONT IS FORECAST TO ENTER THE SOUTHEAST TEXAS COASTAL WATERS DURING THE PRE-DAWN HOURS...AND CONTINUE EAST THROUGH THE LOUISIANA COASTAL WATERS THROUGH MONDAY MORNING. BEHIND THE FRONT...NORTH WINDS OF 15 TO 25 KNOTS...WITH GUSTS UP TO GALE FORCE...AND ROUGH SEAS ARE EXPECTED. WINDS AND SEAS WILL SUBSIDE MONDAY NIGHT. GMZ450-452-455-470-472-475-101100- /O.CON.KLCH.SC.Y.0038.121210T0900Z-121211T0600Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 942 PM CST SUN DEC 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM MONDAY TO MIDNIGHT CST MONDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM MONDAY TO MIDNIGHT CST MONDAY NIGHT. * WINDS AND SEAS: NORTH WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 13
876 WHUS74 KLCH 100939 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 339 AM CST MON DEC 10 2012 ...STRONG NORTH WINDS EXPECTED TODAY... .A STRONG COLD FRONT WILL MOVE ACROSS THE COASTAL WATERS THIS MORNING. BEHIND THE FRONT...STRONG NORTH WINDS...WITH GUSTS TO NEAR GALE FORCE OVER THE OUTER WATERS...AND ROUGH SEAS ARE EXPECTED. WINDS AND SEAS WILL BEGIN TO SUBSIDE TONIGHT AND EARLY TUESDAY MORNING. GMZ430-432-435-101800- /O.EXB.KLCH.SC.Y.0038.121210T1200Z-121211T0000Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- 339 AM CST MON DEC 10 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS AND SEAS: NORTHWEST WINDS 15 TO 20 KNOTS WITH LOCALLY HIGHER GUSTS. LAKE AND BAY WATERS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ470-472-475-101800- /O.EXT.KLCH.SC.Y.0038.000000T0000Z-121211T1200Z/ WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 339 AM CST MON DEC 10 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST TUESDAY. * WINDS AND SEAS: NORTH WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ450-452-455-101800- /O.CON.KLCH.SC.Y.0038.000000T0000Z-121211T0600Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- 339 AM CST MON DEC 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS AND SEAS: NORTH WINDS AROUND 20 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RUA
562 WHUS74 KLCH 101745 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 1145 AM CST MON DEC 10 2012 ...STRONG NORTH WINDS EXPECTED THROUGH THE REST OF TODAY... .A STRONG COLD FRONT WILL MOVE ACROSS THE COASTAL WATERS THIS MORNING. BEHIND THE FRONT...STRONG NORTH WINDS...WITH GUSTS TO NEAR GALE FORCE OVER THE OUTER WATERS...AND ROUGH SEAS ARE EXPECTED. WINDS AND SEAS WILL BEGIN TO SUBSIDE TONIGHT AND EARLY TUESDAY MORNING. GMZ470-472-475-110400- /O.CON.KLCH.SC.Y.0038.000000T0000Z-121211T1200Z/ WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 1145 AM CST MON DEC 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY. * WINDS AND SEAS: NORTH WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ450-452-455-110400- /O.CON.KLCH.SC.Y.0038.000000T0000Z-121211T0600Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- 1145 AM CST MON DEC 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS AND SEAS: NORTH WINDS AROUND 20 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ430-432-435-110000- /O.CON.KLCH.SC.Y.0038.000000T0000Z-121211T0000Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- 1145 AM CST MON DEC 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS AND SEAS: NORTHWEST WINDS 15 TO 20 KNOTS WITH LOCALLY HIGHER GUSTS. LAKE AND BAY WATERS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
729 WHUS74 KLCH 102058 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 258 PM CST MON DEC 10 2012 ...STRONG NORTH WINDS EXPECTED THROUGH THE REST OF THE AFTERNOON... .HIGH PRESSURE WILL CONTINUE TO SETTLE IN THROUGH TONIGHT WITH NORTH WINDS SLOWLY SUBSIDING. WINDS WILL DECREASE FROM 20 TO 25 KNOTS AROUND SUNSET TO AROUND 15 KNOTS BY SUNRISE TUESDAY. GMZ470-472-475-111100- /O.CON.KLCH.SC.Y.0038.000000T0000Z-121211T1200Z/ WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 258 PM CST MON DEC 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY. * WINDS AND SEAS: NORTH WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ450-452-455-110600- /O.CON.KLCH.SC.Y.0038.000000T0000Z-121211T0600Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- 258 PM CST MON DEC 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS AND SEAS: NORTH WINDS AROUND 20 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ430-432-435-110000- /O.CON.KLCH.SC.Y.0038.000000T0000Z-121211T0000Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- 258 PM CST MON DEC 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS AND SEAS: NORTHWEST WINDS 15 TO 20 KNOTS WITH LOCALLY HIGHER GUSTS. LAKE AND BAY WATERS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
954 WHUS74 KLCH 110319 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 919 PM CST MON DEC 10 2012 ...STRONG NORTH WINDS EXPECTED THROUGH THE REST OF THE AFTERNOON... .HIGH PRESSURE WILL CONTINUE TO SETTLE IN THROUGH TONIGHT WITH NORTH WINDS SLOWLY SUBSIDING. WINDS WILL DECREASE FROM 20 TO 25 KNOTS AROUND SUNSET TO AROUND 15 KNOTS BY SUNRISE TUESDAY. GMZ470-472-475-111200- /O.CON.KLCH.SC.Y.0038.000000T0000Z-121211T1200Z/ WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 919 PM CST MON DEC 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY... * WINDS AND SEAS: NORTH WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ450-452-455-110600- /O.CON.KLCH.SC.Y.0038.000000T0000Z-121211T0600Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- 919 PM CST MON DEC 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS AND SEAS: NORTH WINDS AROUND 20 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
289 WHUS74 KLCH 110915 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 315 AM CST TUE DEC 11 2012 GMZ470-472-475-111015- /O.CAN.KLCH.SC.Y.0038.000000T0000Z-121211T1200Z/ WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 315 AM CST TUE DEC 11 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS CANCELLED THE SMALL CRAFT ADVISORY. THE STRONG AND GUSTY NORTH WINDS OVER THE COASTAL WATERS ARE BEGINNING TO GRADUALLY DECREASE. THEREFORE THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. SMALL CRAFT SHOULD STILL EXERCISE CAUTION THIS MORNING AS NORTH WINDS WILL BE BETWEEN 15 AND 20 KNOTS. $$ RUA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this small craft advisory went out at Dec 8, 11:31 PM CST, 3 hours 49 minutes earlier.
Area forecast discussion, Dec 8, 11:31 PM CST, 3 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAKE CHARLES LA 1131 PM CST SAT DEC 8 2012 .AVIATION UPDATE...REGARDING 06Z TAF ISSUANCE. VFR ONGOING AT THIS TIME AT ALL TERMINALS BUT EXPECTING MAJOR CHANGES WITHIN THE NEXT FEW HOURS. IFR STRATUS ANTICIPATED TO DEVELOP AS SOUTHERLIES CONTINUE TO ADVECT WARM AND MOIST AIR IN FROM THE GULF. AT THIS TIME AM MAINTAINING VSBYS NO LESS THAN 1 1/2 MILE. THIS AS BOUNDARY LAYER WINDS REMAIN UP WHICH SHOULD RESULT IN THE LOW LEVEL STRATUS AND LESS TOWARD FOG. CONDITIONS WILL GRADUALLY IMPROVE TOWARD MID-MORNING. THEN BEGIN CARRYING VCSH FOR THE REMAINDER OF THE MORNING...TRANSITIONING TO VCTS FOR THE AFTERNOON AND FINALLY INTO A PROB30 DURING THE EVENING AHEAD OF A MONDAY MORNING FRONTAL PASSAGE. && MARCOTTE && .PREV DISCUSSION... /ISSUED 1005 PM CST SAT DEC 8 2012/ DISCUSSION... CURRENT FORECAST IS GENERALLY ON TARGET. ANOTHER WARM AND MUGGY NIGHT WITH PATCHY FOG POSSIBLE AFTER MIDNIGHT. EARLIER CONVECTION HAS DISSIPATED AND DO NOT EXPECT ANY SIGNIFICANT DEVELOPMENT OVERNIGHT...SO WILL HOLD ON TO JUST A 20 PERCENT CHANCE. ALSO ADJUSTED POPS/WX TO BETTER FIT LATEST EXPECTED FRONTAL TIMING LATE TOMORROW NIGHT INTO MONDAY. UPDATED PRODUCTS ALREADY OUT. 13 PREV DISCUSSION... /ISSUED 527 PM CST SAT DEC 8 2012/ AVIATION UPDATE...REGARDING 00Z TAF ISSUANCE. RADAR DEPICTING A FEW SHOWERS OVER THE AREA LATE THIS AFTERNOON. THIS ACTIVITY ANTICIPATED TO DIMINISH OVER THE NEXT FEW HOURS. OTHERWISE...A WARM AND MOIST LOW LEVEL FLOW INCOMING FROM THE GULF IS EXPECTED TO RESULT IN THE DEVELOPMENT OF LOW LEVEL STRATUS AS THE NIGHT PROGRESSES. BOUNDARY LAYER WINDS OF 20 KNOTS PLUS SHOULD LIMIT ANY SIGNIFICANT FOG...WHILE THE STRATUS LAYER COMES IN WITHIN IFR. CONDITIONS WILL IMPROVE TOWARD MID-MORNING. THEN CARRYING VCSH THROUGH THE REMAINDER OF THE MORNING...VCTS FOR THE AFTERNOON AHEAD OF ANOTHER COLD FRONT APPROACHING THE REGION. MARCOTTE PREV DISCUSSION... /ISSUED 424 PM CST SAT DEC 8 2012/ DISCUSSION... SHOWERS AND ISOLATED THUNDERSTORMS CONTINUE TO DEVELOP OVER SOUTHWEST TEXAS AND SOUTHERN LOUISIANA AROUND A CONVERGENT BOUNDARY THAT IS SEPARATING COOLER DRIER AIR TO THE EAST AND MORE MOIST WARM AIR LIFTING INTO TEXAS. STORMS ARE EXPECTED TO TAPER OFF A BIT DURING THE EVENING HOURS BUT SOME THREAT OF SHOWERS WILL CONTINUE INTO THE OVERNIGHT HOURS. SOME PATCHY FOG WILL BE POSSIBLE AFTER MIDNIGHT. ON SUNDAY TEMPERATURES WILL RECOVER BACK INTO THE UPPER 70S TO NEAR 80 ON SOUTH WINDS. SHOWERS AND THUNDERSTORMS WILL START DEVELOPMENT DURING THE AFTERNOON HOURS AND INCREASE IN AREA COVERAGE INTO THE EVENING AND OVERNIGHT HOURS AHEAD OF A VERY STRONG COLD FRONT THAT WILL DROP DOWN ALONG THE EASTERN SLOPES OF THE ROCKIES. THERE IS A CHANCE THAT ONE OR TWO STORMS MAY BECOME SEVERE WITH THE THREAT FROM WINDS OR LARGE HAIL... THIS WILL BE AHEAD OF THE FRONT. THE FRONT LOOKS TO MOVE THROUGH SOUTHEAST TEXAS DURING THE EARLY MORNING HOURS ON MONDAY AND INTO SOUTH CENTRAL LOUISIANA COASTAL WATERS TOWARDS THE NOON HOUR. RAINS ARE EXPECTED TO CONTINUE BEHIND THE FRONT WITH WINDS BECOMING NORTHWEST AND BRISK THROUGH THE DAY BEFORE TAPERING OFF DURING THE AFTERNOON HOURS AS HIGH PRESSURE SETTLES INTO THE REGION. RAINS ENDING DURING THE EVENING HOURS MONDAY OVER SOUTH CENTRAL LOUISIANA AS COOLER AND DRIER AIR SPILLS IN WITH MORNING LOWS ON TUESDAY IN THE 30S. WEDNESDAY LOOKS TO BE THE COLDEST WITH FREEZING TEMPERATURES EXPECTED IN THE LAKES REGION OF SOUTHEAST TEXAS WITH CENTRAL LOUISIANA ALSO EXPECTED TO DROP BELOW FREEZING. FREEZING TEMPS POSSIBLE AS FAR SOUTH AS THE I-10 CORRIDOR. && .PRELIMINARY POINT TEMPS/POPS... KLCH 66 78 62 62 37 / 20 20 90 80 10 KBPT 66 80 60 60 36 / 20 20 90 60 10 KAEX 61 77 58 58 33 / 20 20 90 80 10 KLFT 64 78 64 64 37 / 20 20 40 90 10 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...NONE. TX...NONE. GM...NONE. &&
Hazardous weather outlook, Dec 8, 4:53 AM CST, 22 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 453 AM CST SAT DEC 8 2012 GMZ430-432-435-LAZ027>033-041>045-052>055-073-074-TXZ180-201-215- 216-259>262-091100- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-VERNON-RAPIDES-AVOYELLES- BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS- ACADIA-LAFAYETTE-UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY- LOWER ST. MARTIN-WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON- ORANGE-NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER- SOUTHERN NEWTON- 453 AM CST SAT DEC 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA... SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT SOME PATCHY DENSE FOG IN ISOLATED LOCATIONS IN LOWER ACADIANA NEAR THE COAST AROUND PATTERSON AND NEW IBERIA SHOULD BURN OFF BY MID-MORNING. WARM AND CONTINUED HUMID WITH SPOTTY SHOWERS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SHOWERS AND THUNDERSTORMS WILL BE DEVELOPING SUNDAY NIGHT AHEAD OF A STRONG COLD FRONT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS JUST NORTH OF OUR AREA COVERING THE ARKLATEX LATE SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ450-452-455-470-472-475-091100- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 453 AM CST SAT DEC 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A STRONG COLD FRONT WILL USHER IN GUSTY NORTHERLY WINDS WHICH ARE EXPECTED TO REACH ADVISORY CRITERIA BY EARLY MONDAY EXTENDING INTO TUESDAY. WINDS AND SEAS WILL BE HIGHER NEAR FAST MOVING THUNDERSTORMS SUNDAY NIGHT. A FEW OF THESE STORMS COULD PUSH AHEAD WINDS REACHING SEVERE LIMITS. .SPOTTER INFORMATION STATEMENT... WE MAY BE REQUESTING VERIFICATION OF STRONG WINDS FROM RIG SPOTTERS AFTER THE STORMS SUNDAY NIGHT. SWEENEY
Nearby
Small Craft Advisories in Louisiana, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.